Osaka Journal of Mathematics

Analytic smoothing effect for solutions to Schrödinger equations with nonlinearity of integral type

T. Ozawa, K. Yamauchi, and Y. Yamazaki

Full-text: Open access

Abstract

We study analytic smoothing effects for solutions to the Cauchy problem for the Schrödinger equation with interaction described by the integral of the intensity with respect to one direction in two space dimensions. The only assumption on the Cauchy data is the weight condition of exponential type and no regularity assumption is imposed.

Article information

Source
Osaka J. Math., Volume 42, Number 4 (2005), 737-750.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153494549

Mathematical Reviews number (MathSciNet)
MR2195991

Zentralblatt MATH identifier
1095.35045

Citation

Ozawa, T.; Yamauchi, K.; Yamazaki, Y. Analytic smoothing effect for solutions to Schrödinger equations with nonlinearity of integral type. Osaka J. Math. 42 (2005), no. 4, 737--750. https://projecteuclid.org/euclid.ojm/1153494549


Export citation